5 doctors weighed in:

Antidepressant dose seems too high. Please help?

5 doctors weighed in
Dr. Susan Uhrich
Psychiatry
3 doctors agree

In brief: I'd like to help,

But i need more information.
Which antidepressant, why do you think it is too much, and what are you experiencing?

In brief: I'd like to help,

But i need more information.
Which antidepressant, why do you think it is too much, and what are you experiencing?
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
1 comment
Dr. Alan Ali
A question suitable to ask the MD who prescribed it.
Dr. Alan Ali
Psychiatry

In brief: Too high AD

Which antidepressant?. What dose?. Symptoms?.

In brief: Too high AD

Which antidepressant?. What dose?. Symptoms?.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors